Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taken mifest kit at 11. Can misoprosol be taken at same time next day?,lst time,i have periods on 16july...i have taken mifest kit,1 tablet at 11a.m and can i take 2nd tablet misoprostol tomarrow at 11 a.m,?as i m very worriesd,and i want my periods come as soon as possible,plz help and sugest me,if i will take second tablet tomarw as after 24hrs.....then is periods duration gets long?
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
Firstly, DO NOT TAKE any medications without consulting a gynecologist.
Have the pregnancy confirmed by a gynecologist, then have proper dating of the pregnancy in weeks.
After that, take the pills as per the prescription provided.
Then have a follow up visit to confirm that the procedure was complete.
Do not skip ANY STEP - you run risks such as infection, severe uncontrolled bleeding, incomplete abortion etc.
All the best.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor